Linear-topological classification of matroid C*-algebras.
Mathematica Scandinavica, Tome 52 (1983), pp. 89-111
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
matroid C*-algebras, direct limits of a sequence of finite dimensional matrix algebras, C*-algebra of compact operators, Fermion algebra, UHF algebra, complemented subspace, infinite tensor product of matrix algebras, compat operators on a Hilbert space
@article{MS2_1983__52_166835,
author = {Jonathan Arazy},
title = {Linear-topological classification of matroid {C*-algebras.}},
journal = {Mathematica Scandinavica},
pages = {89--111},
year = {1983},
volume = {52},
zbl = {0488.46051},
url = {http://geodesic.mathdoc.fr/item/MS2_1983__52_166835/}
}
Jonathan Arazy. Linear-topological classification of matroid C*-algebras.. Mathematica Scandinavica, Tome 52 (1983), pp. 89-111. http://geodesic.mathdoc.fr/item/MS2_1983__52_166835/